# SDR SWAA2023051825027

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+9 TO BS 7847.<OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT  TOOL USED DEPTH GAUGE ID:ATS2678 CAL.DUE:02/29/2024 LOCATED AND DRILLED NEW AFT CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT FROM BS 727 - BS 847 AND SPLICE AT BS 727E- BS 747 IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-6; DWG 146A7500 AND DWG 146A7502.MATERIAL USED: BAC1496-377. LOT#1521599-1  REQUEST TO TREAT AND PRIME;[05] VERIFIED CORRECTIVE ACTIONS STEP 4 AND MEASUREMENTS TABLE.;[06] APPLIED CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802 AND APPLIED PRIMER PER AMM 51-21-72-370-804;[07] OKAY TO INSTALL SPLICE PLATE;[08] VERIFIED CORRECTIVE ACTIONS STEPS 6;7 OK TO INSTALL SPLICE PLATE GIVEN.;[09] PARTIALLY INSTALLED SPLICE PLATE PER SRM 53-00-53-2R-6;[10] INSTALLED REPAIR PARTS OF NEW AFT CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT FROM BS 727 - BS 847 AND SPLICE AT BS 727E- BS 747 IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-6; DWG 146A7500 AND DWG 146A7502.
